U.S. doctors online nowAsk doctors free
ZA
A 36-year-old male asked:

hello, i have a terrible rash on the front of both of my hands and on my left ring finger. it's red, swollen/bumpy, itchy. what could be the cause?

1 doctor answer1 doctor weighed in
Dr. Aylwin david Nathaniel
A Verified Doctoranswered
A US doctor answeredLearn more
Dermatitis: sounds like an allergic reaction. consider doing a virtual video consultation through the discovery app or website and we can have a look if you can't get to see your gp kind regards dr aylwin david nathaniel

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does thrush lead to diaper rash?

2 doctor answers4 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Yes: Thrush is a generally mild infection of the mouth (lips, gums, tongue and inside the cheeks) caused by a yeast. Babies with thrush will also sometimes develop a yeast type diaper rash as well. Consult your baby's pediatrician to confirm these diagnoses and for treatment.
A 37-year-old member asked:

Should I be concerned about a bumpy crusting rash on my vagina while pregnant?

1 doctor answer3 doctors weighed in
Dr. Patrick Weix
Specializes in Obstetrics and Gynecology
Yes: This should be mentioned to the doctor at the next OB visit. It may be nothing concerning, but one possibility for a "bump" that forms a small blister that then has a crust is herpes. Other possibilities can be infected hair follicles or yeast. If it is herpes, it could change your delivery plan or require antiviral medications during pregnancy.
A 34-year-old member asked:

What can be done for a puncture wound on my right hand near my thumb?

2 doctor answers7 doctors weighed in
Dr. Kevin Passer
Child Psychiatry 35 years experience
Several things: You may need an x-ray, a tetanus shot and some antibiotics.
A 38-year-old member asked:

What might cause itching in bewtween my legs and buttocks?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Dermatitis: You probably have seborrheic dermatitis. See your dermatologist for treatment and evaluation.
A member asked:

I started to have rashes on gorin area, doctors prescribed ketoconazole for me for months and this is curing the rashes very effectively . However I searched about the risk of fatal liver problem of the drug. Should I keep taking the drug ?

2 doctor answers3 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Check with your PCP: The risk is very low when using ketoconazole in pulsed therapy (once per week for an extended period of time). Your risk of developing a problem with any drug depends on your particular constellation of medical problems. As long as you don't have a predisposition to developing liver damage and your doctor monitors you during treatment, you should be fine. Check with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 6, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.